Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 390876, 9 pages
http://dx.doi.org/10.1155/2012/390876
Research Article

Numerical Solution of the Inverse Problem of Determining an Unknown Source Term in a Heat Equation

Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China

Received 8 March 2012; Accepted 7 May 2012

Academic Editor: Hui-Shen Shen

Copyright © 2012 Xiuming Li and Suping Qian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuming Li and Suping Qian, “Numerical Solution of the Inverse Problem of Determining an Unknown Source Term in a Heat Equation,” Journal of Applied Mathematics, vol. 2012, Article ID 390876, 9 pages, 2012. https://doi.org/10.1155/2012/390876.